# SDR AALA202311201211

- Difficulty date: September 23, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114236201
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING FASTENER HOLE H3 OF DOOR STOP #7 AND FR 16 RIGHT. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
